Fuglede-type decompositions of representations

Volume 151 / 2002

Marek Kosiek Studia Mathematica 151 (2002), 87-98 MSC: Primary 47A60; Secondary 47A15, 46J10, 46J25. DOI: 10.4064/sm151-1-6


It is shown that reducing bands of measures yield decompositions not only of an operator representation itself, but also of its commutant. This has many consequences for commuting Hilbert space representations and for commuting operators on Hilbert spaces. Among other things, it enables one to construct a Lebesgue-type decomposition of several commuting contractions without assuming any von Neumann-type inequality.


  • Marek KosiekInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Kraków, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image